# SDR AALA20070406

- Difficulty date: February 26, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 20H BULKHEAD FORWARD OF SEAT INOPERATIVE.  FOUND PIN PUSHED BACK. RESECURED PIN TO CONNECTOR FOR E EMERGENCY LIGHT AT SEAT 20H BULKHEAD FORWARD OF SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
